Jordan algebras associated to T-algebras
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 179-189
Young Ho Jang
Inha University
Abstract : The purpose of this article is to show that the algebra of connectedness of the convex cone $V(\frak A)$ corresponding to the T-algebra $\frak A$ at the point $e \in V(\frak A)$ is a formally real Jordan algebra.
Keywords :
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd